# SDR SWIA2019120246805

- Difficulty date: December 2, 2019
- Submitted: December 2, 2019
- Operation: Air carrier
- Aircraft: N176SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000533
- Aircraft time: 12,356 hours, 6,421 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG SMELL OF BURNING OIL AFTER TAKEOFF THROUGH 15,000 FEET.  FLIGHT 3329 CLOSED  COMPLIED WITH APPLICABLE STEPS IN REFERENCE WITH GE LMM, FAULT ISOLATION 003, NO DEFECTS NOTED.  PERFORMED ENGINES RUN IN REFERENCE WITH AMM, NO BURNING OIL SMELL IN COCKPIT AND CABIN DETECTED.
